MAUDE Adverse Event Report: Impulse Dynamics USA, Inc. OPTIMIZER Smart Mini; Implantable Pulse Generator

Impulse Dynamics USA, Inc. OPTIMIZER Smart Mini; Implantable Pulse Generator
Model Number CCM X11
Medical Device Problem Code Misassembly by Users (3133)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During an initial implantation procedure of an osm ipg, the physician needed to reposition a lead after connecting ipg to both leads.The set screws were backed out too far and fell out of the threads.Impulse dynamics field representatives attempted to guide the physician through the process of re-seating the screw.Physician attempted to remove the seal plug to re-seat the set screw but in doing so damaged the seal plug.A backup device was provided and was successfully connected to the leads after lead repositioning was complete.The original ipg was decontaminated at an approved decontamination facility before being returned to impulse dynamics usa for evaluation.Damage was observed on the seal plug of the v1 distal setscrew which was consistent with the reported complaint description.After removing the damaged seal plug the setscrew was able to tighten down successfully.Visual inspection of the setscrew revealed no stripping or other damage.All 6 setscrews were then tightened to full depth and backed out without any issues.Testing of the electronic controls passed all checks.The root cause of this issue was determined to be user error during the implant procedure.During the procedure, the physician was instructed on how to re-seat the backed-out v1 distal setscrew but was unable to do so without damaging the seal plug.

Brand Name
OPTIMIZER Smart Mini
Common Device Name
Implantable Pulse Generator
Manufacturer (Section D)
Impulse Dynamics USA, Inc.
401 route 73 n
bldg 50, ste 100
marlton NJ 08053
Manufacturer Contact
christian toto
401 route 73 n
bldg 50, ste 100
marlton, NJ 08053
+1(856)434-7921
MDR Report Key50258203
Report Number3012563838-2026-00063
Device Sequence Number10688016
Product Code QFV
UDI-Device Identifier00810003380098
UDI-Public00810003380098
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P180036/S007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date09/04/2026
Device Model NumberCCM X11
Device Catalogue Number10-B501-3-XX
Device Lot NumberH5275
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/25/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown